# SDR ASOA2012091802234

- Difficulty date: August 27, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,370 hours, 22,317 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9 OTBD FLOORBEAM ANGLE CRACKED.  REMOVED CRACKED OTBD FLOORBEAM AT FS 280 RBL 9 AND REPLACED WITH NEW PARTS IAW SRM 51-42-21, PN 601R31113-58.
